# SDR UALA2010121004519

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 69,847 hours, 22,159 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1680 BETWEEN RBL 39 AND RBL 42 BELOW GALLEY FLOORBEAM HAS CORROSION.  ACP REPAIR IAW MM(S) ON W/O 235N6N00221.
